# SDR CA980402016

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3340 · Exterior Lighting
- Part: Light Assy
- Condition: Burnt
- Location: Cockpit
- Part time: 6,325 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) BURNING SMELL AND THEN NAVIGATION LIGHT CIRCUIT BREAKER TRIPPED.  CIRCUIT BREAKER RESET AND BULB REPLACED.  UNABLE TO FIND ANYTHING ELSE WRONG.  PART TOTAL CYCLES:  5,285.
